| Model Number |
C8313 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
Event or Problem Description
Procedure performed: pyeloplasty.Event description: "hospital [name].No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.The investigation report has been requested by the hospital.This event unit will be returned.The lot number is either 1558883 or 1549879" intervention: replaced to a hospital inventory new product and the procedure was completed.Patient status: no patient injury indicated.